Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Another subdivison which can not be shelled


Author: Chandler Davis
Journal: Proc. Amer. Math. Soc. 9 (1958), 735-737
MSC: Primary 55.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096207-1
MathSciNet review: 0096207
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. E. Rudin, An unshellable triangulation of a tetrahedron, Bull. Amer. Math. Soc. vol. 64 (1958) pp. 90-91. MR 0097055 (20:3535)
  • [2] M. E. Rudin, to appear.
  • [3] D. E. Sanderson, Isotopy in $ 3$-manifolds, I, Isotopic deformations of $ 2$-cells and $ 3$-cells, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 912-922. MR 0090052 (19:760d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.00

Retrieve articles in all journals with MSC: 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096207-1
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society